# SDR UALA2013071204871

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,213 hours, 17,070 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Inoperative
- Location: Fuel Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR POSSIBLE UNWANTED FUEL TRANSFER PROBLEM IAW AMM,  FOUND FUEL TRANSFER LIGHTS FOR LT AND RT POSITION INOPERATIVE DURING TRANSFER VALVE MOVEMENT.  VALVE LIGHTS TEST OK BUT DO NOT WORK WITH OVERRIDE LEVER OPENING AND CLOSING.
